It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well my doctors appointment went well. They took my blood all like 5 viles of it or something like that. They did a full thyroid blood panel as well as my iron, calcium, liver, kidney, cholesterol and he also had a celiacs panel done. I also should find out from an allergist if I have a dairy allergy. I was able to eat when I came home and actually felt real hunger, not this "my stomach hurts and I cant eat a thing" type of stomach pang. But I noticed, after I took my lexapro today I had a weird feeling. I got a weird burning sensation in my chest and funny feeling in my stomach and then a weird taste in the back of my mouth and the back of my mouth feels scratchy. I think my dry mouth from the lexapro also causes it but this scratchy and weird taste in the back of my mouth annoys me. Its one thing after another! I am beginning to feel like a hypochondiac.





All times are GMT -7. The time now is 04:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!